English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 10191699      Online Users : 114
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  ON REDUCING INFINITE EIGENVALUES OF REGULAR PENCILS BY A NONEQUIVALENCE TRANSFORMATION


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45751


    Title: ON REDUCING INFINITE EIGENVALUES OF REGULAR PENCILS BY A NONEQUIVALENCE TRANSFORMATION
    Authors: LIN WW
    教師: 林文偉
    Date: 1986
    Publisher: Elsevier
    Relation: Linear Algebra and Its Applications,Elsevier,Volume: 78,Pages: 207-231,Published: JUN 1986
    Keywords: algorithm
    eigenvalues
    Abstract: We develop an algorithm for the deflation of the invariant subspace corresponding to infinite eigenvalues of a regular pencil by a nonequivalence transformation. This method is a generalization of Wielandt's algorithm for the deflation of the invariant subspace of a constant matrix.
    URI: http://www.elsevier.com/wps/find/homepage.cws_home
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45751
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML768View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback